Article citationsMore>>

J. P. Zeng and S. Z. Zhou, “Schwarz Algorithm for the Solution of Variational Inequalities with Nonlinear Source Terms,” Applied Mathematics and Computation, Vol. 97, No. 1, 1998, pp. 23-35. doi:10.1016/S0096-3003(97)10129-1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top